Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some uncomplemented function algebras


Author: I. Glicksberg
Journal: Trans. Amer. Math. Soc. 111 (1964), 121-137
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1964-0161175-8
MathSciNet review: 0161175
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, A minimal boundary for function algebras, Pacific J. Math. 8 (1958), 629-642. MR 0109305 (22:191)
  • [2] E. Bishop and K. deLeeuw, The representation of linear functionais by measures on sets of extreme points, Ann. Inst. Fourier (Grenoble) 9 (1959), 305-331. MR 0114118 (22:4945)
  • [3] E. Bishop, A generalization of the Stone-Weierstrass theorem, Pacific J. Math. 11 (1961), 777-783. MR 0133676 (24:A3502)
  • [4] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 0105611 (21:4350)
  • [5] K. deLeeuw and H. Mirkil, Translation-invariant function algebras on abelian groups, Bull. Soc. Math. France 88 (1960), 345-370. MR 0121613 (22:12348)
  • [6] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [7] C. S. Herz, The spectral theory of bounded functions, Trans. Amer. Math. Soc. 94 (1960) 181-232. MR 0131779 (24:A1627)
  • [8] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [9] M. A. Naĭmark, Normed rings, Noordhoff, Groningen, 1959.
  • [10] D. J. Newman, The non-existence of projections from $ {L^1}$ to $ {H^1}$, Proc. Amer. Math. Soc. 12 (1961), 98-99.
  • [11] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [12] W. Rudin, Projections on invariant subspaces, Proc. Amer. Math. Soc. 13 (1962), 429-432. MR 0138012 (25:1460)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161175-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society